# SDR QXEA9700662

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 2620 · Extinguishing System
- Part: Test Light
- Condition: Malfunctioned
- Location: Fire Exting
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FIRE EXTINGUISHER TEST BUTTON DOES NOT SHOW OK GREEN LIGHT ON THE LEFT SIDE.  PERFORMED FIRE EXTINGUISHER TEST SEVERAL TIMES WITHOUT ANY PROBLEMS.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  NO COMPONENTS REPLACED.
